Journal of Symbolic Logic 51 (1):229-232 (1986)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273960
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,863
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Recursion Theory and Ordered Groups.R. G. Downey & Stuart A. Kurtz - 1986 - Annals of Pure and Applied Logic 32:137-151.
Maximal Theories.R. G. Downey - 1987 - Annals of Pure and Applied Logic 33 (3):245-282.
Automorphisms of Substructure Lattices in Recursive Algebra.David R. Guichard - 1983 - Annals of Pure and Applied Logic 25 (1):47-58.

View all 17 citations / Add more citations

Similar books and articles

A Blend of Methods of Recursion Theory and Topology.Iraj Kalantari & Larry Welch - 2003 - Annals of Pure and Applied Logic 124 (1-3):141-178.
Recursion Theory.Anil Nerode & Richard A. Shore (eds.) - 1985 - American Mathematical Society.
Characterizing NC with Tier 0 Pointers.Isabel Oitavem - 2004 - Mathematical Logic Quarterly 50 (1):9.
Safe Recursion with Higher Types and BCK-Algebra.Martin Hofmann - 2000 - Annals of Pure and Applied Logic 104 (1-3):113-166.
A Typed Prioritized Process Algebra.Alan Jeffrey - 1993 - Computer Science, School of Cognitive and Computing Sciences, University of Sussex.
Recursion Theorems and Effective Domains.Akira Kanda - 1988 - Annals of Pure and Applied Logic 38 (3):289-300.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Generalized Recursion Theory.Jens Erik Fenstad & Peter G. Hinman (eds.) - 1974 - New York: American Elsevier Pub. Co..
Canonical Forms and Hierarchies in Generalized Recursion Theory.Phokion G. Kolaitis - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--139.

Analytics

Added to PP index
2015-02-05

Total views
17 ( #597,957 of 2,426,329 )

Recent downloads (6 months)
3 ( #245,148 of 2,426,329 )

How can I increase my downloads?

Downloads

My notes